My 8 y/o son was diagnosed about a month ago with Henoch-Schonlein Prupura after we noticed a horrible red rash all over his legs and buttocks, his elbow became swollwn and he had missed a day from school because he was nauseated and vomitted. We are very worried because of the chance of kidney disease that can occur. He has taken prednisone to help with the abd. pain, arthritis and rash. It is amazing how well it works, but then the symptoms quickly reoccur once the regimen is completed. (Has taken Prednisone twice.) We thought it had run it's course because the symptoms seemed to have subsided, but then the red spots showed back up, he is having abdominal discomfort again and a headache. Could this be a reoccurrence already or do you think it still has not run it's course? We feel like we are on a roller coaster and are so worried about him. We would appreciate any input. Also, is there a particular type of doctor that would specialize in this area?
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.